Alert archive / Ohio / Special Weather Statements in 2015

Special Weather Statement, NWS Cleveland, OH

July 19, 2015Marion County, Ohio

NWS Cleveland, OH issued this special weather statement at Jul 19, 2015, 8:05 PM EDT for Marion County, Ohio. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2015, 8:05 PM EDT (00:05 UTC)
Expired
Jul 19, 2015, 8:45 PM EDT
In force
40 min
Issued by
NWS Cleveland, OH

County Marion County, OH

The radar

The Cincinnati radar (KILN), 140 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
320 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WWUS81 KCLE 200005
SPSCLE

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
805 PM EDT SUN JUL 19 2015
 
OHZ036-200045-
MARION-
805 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT MARION COUNTY...

AT 804 PM EDT...A STRONG THUNDERSTORM WAS NEAR MARION...MOVING
SOUTHEAST AT 15 MPH.

WINDS OF 40 TO 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARION...PROSPECT...LA RUE...MORRAL...WALDO...CALEDONIA...NEW
BLOOMINGTON...GREEN CAMP AND STATE ROUTE 229 AT US ROUTE 23.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN OHIO.

LAT...LON 4044 8325 4051 8325 4051 8342 4069 8342
      4069 8331 4070 8330 4070 8286 4064 8286
      4064 8296 4049 8296 4048 8302 4043 8302
TIME...MOT...LOC 0004Z 312DEG 14KT 4054 8321 
$$

OUDEMAN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Jul 19, 7:45 PM EDT, 20 minutes earlier.

Area forecast discussion, Jul 19, 7:45 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
745 PM EDT SUN JUL 19 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA THIS EVENING.
HIGH PRESSURE WILL BUILD OVER NORTHERN OHIO AND NORTHWESTERN
PENNSYLVANIA BRIEFLY ON MONDAY BEFORE ANOTHER COLD FRONT MOVES
ACROSS THE REGION ON TUESDAY. HIGH PRESSURE WILL RETURN FOR THE
MIDDLE PORTION OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
TWO DISTINCT AREAS OF SHOWERS AND THUNDERSTORMS ARE MOVING THROUGH
THE FORECAST AREA. THE INITIAL AREA TO THE EAST FORMED ON AN OLD
OUTFLOW BOUNDARY AND HAS PRODUCED A FEW SEVERE THUNDERSTORMS THIS
EVENING. A SECOND AREA OF SHOWERS AND THUNDERSTORMS HAS FORMED
WITH THE COLD FRONT TO THE WEST AND IS PROGRESSING EASTWARD. THE
PROBABILITY OF THE SECOND ROUND OF STORMS BECOMING SEVERE IS LOWER
SINCE THEY WILL BE MOVING THROUGH AN AIR MASS THAT WAS ALREADY
WORKED OVER BY THE PREVIOUS STORMS.  THE FRONT SHOULD MOVE EAST
OF THE FORECAST AREA BY 06Z. SCATTERED SHOWERS AND A FEW
THUNDERSTORMS WILL CONTINUE THIS EVENING BUT WILL BE ENDING FROM
WEST TO EAST. I HAVE UPDATED THE FORECAST TO REFLECT THE MOST
CURRENT PRECIPITATION TRENDS.

PREVIOUS DISCUSSION...
MCV ACROSS CENTRAL INDIANA AND A COLD FRONT THAT IS LOCATED FROM
SOUTHERN ONTARIO ACROSS NW OHIO AND INTO CENTRAL ILLINOIS WILL BE
THE MAIN FACTORS FOR CONVECTIVE DEVELOPMENT THIS EVENING. THIS
OCCURRING AS BETTER JET ENERGY MOVES ACROSS NORTHERN MICHIGAN
THEN INTO ONTARIO TONIGHT. PLENTY OF MOISTURE ACROSS THE AREA
WITH TEMPERATURES WELL INTO THE 80S WHICH PUSHES MIXED LAYER
CAPES INTO THE 2000-3000 RANGE. SO THE INSTABILITY IS THERE
WAITING FOR THE FRONT AND JET ENERGY TO ARRIVE. BEST CHANCES FOR
SEVERE THUNDERSTORMS APPEAR TO BE ACROSS THE SOUTHERN HALF OF THE
AREA IN CLOSER PROXIMITY TO THE MCV. THE MAIN THREAT WILL BE
STRONG DAMAGING WINDS. WE THOUGHT BRIEFLY ABOUT A FLOOD WATCH
ACROSS THE SOUTH BUT BELIEVE THE STORMS WILL MOVE FAIRLY QUICKLY
ACROSS THAT AREA. HOWEVER WILL MENTION LOCALLY HEAVY RAINFALL IN
THE HWO.

THUNDERSTORMS LOOK TO BE SOUTH AND EAST OF THE COUNTY WARNING
AREA BY 10 PM. MOISTURE LEVELS WILL SLOWLY DECREASE IN THE WAKE
OF THE FRONT AS HIGH PRESSURE BRIEFLY TAKES CONTROL OF NORTHERN
OHIO AND NW PA.

IT WILL BE COOLER TONIGHT IN THE WAKE OF THE FRONT WITH LOWS
RANGING FROM THE LOWER 60S NW TO THE MIDDLE 60S SOUTH AND
SOUTHEAST PORTIONS OF THE CWA.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE AREA OF HIGH PRESSURE THAT DIPS INTO THE AREA INT EH WAKE OF
THE FRONT TONIGHT SHOULD BE NUDGED SOUTHWARD ON MONDAY AS ANOTHER
COLD FRONT SWEEPS ACROSS THE CENTRAL AND EASTERN GREAT LAKES
THROUGH THE DAY. NOT AS MUCH MOISTURE TO LIFT WITH THIS FRONTAL
PASSAGE SO HAVE NOT GONE ANY HIGHER THAN ISOLATED/SCATTERED
CATEGORY POPS ACROSS THE REGION. A LARGER AREA OF HIGH PRESSURE
MOVES INTO THE AREA BY TUESDAY MORNING. THERE COULD BE A FEW
LINGERING SHOWERS EARLY TUESDAY BUT THE OVERALL TREND WILL BE FOR
DRIER CONDITIONS INTO WEDNESDAY NIGHT.

HIGHS WILL STILL WARM INTO THE 80S ON MONDAY BUT SLIGHTLY LOWER
HUMIDITY LEVELS WILL MAKE IT FEEL A BIT MORE COMFORTABLE. COOLER
TUESDAY INTO WEDNESDAY IN THE WAKE OF THE STRONGER COLD FRONT.
HIGHS WILL GENERALLY BE IN THE 70S.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN FOR MOST OF THE
EXTENDED PERIOD.  AN UPPER LEVEL NORTHWEST FLOW WILL BRING A FEW
DISTURBANCES INTO THE AREA THROUGH THE PERIOD.  12Z GFS SHOWS THE
FIRST SHORT WAVE ON THURSDAY WITH ANOTHER STRONGER WAVE ON SATURDAY.
THE FIRST SYSTEM APPEARS TO BE WEAK AND MOISTURE STARVED.  CURRENT
GUIDANCE DOES NOT HAVE VERY HIGH PROBABILITIES OF PRECIPITATION WITH
THIS SYSTEM AND WITH THE DEGREE OF UNCERTAINTY...I WILL LEAVE IT
OUT AT THIS TIME.  THE SECOND SYSTEM TOWARDS NEXT WEEKEND WILL BE
MORE VIGOROUS WITH DEEPER MOISTURE.  I WILL BRING SCATTERED
THUNDERSTORMS INTO THE FORECAST SATURDAY INTO SUNDAY.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THUNDERSTORMS AHEAD OF A COLD FRONT ARE WEAKENING WITH TIME. COLD
FRONT IS PUSHING INTO NORTHWEST OHIO AND ALSO ACROSS LAKE ERIE AT
THIS TIME. EXPECTING FRONT TO PUSH THROUGH THE REST OF THE AREA
THIS EVENING. VFR CONDITIONS EXPECTED THE REST OF THE NIGHT INTO
TOMORROW. WINDS SHOULD BE MAINLY WEST AROUND 10 KNOTS AFTER
FRONTAL PASSAGE.

OUTLOOK...ISOLATE NON VFR TUE AND WED.

&&

.MARINE...
A COLD FRONT WILL MOVE ACROSS LAKE ERIE OVERNIGHT. SOUTHWEST
WINDS IN ADVANCE OF THIS FRONT WILL SHIFT TO THE WEST AND THEN
SLIGHTLY NORTHWEST OVERNIGHT. WIND SPEEDS WILL VARY FROM 10 TO 15
KNOTS THIS EVENING AND DECREASE TO LESS THAN 10 KNOTS BY MONDAY
MORNING. WINDS WILL BEGIN TO SHIFT BACK TO A LIGHT SOUTHWEST FLOW
ON MONDAY AFTERNOON IN ADVANCE OF OUR NEXT SYSTEM. A STRONGER COLD
FRONT WILL MOVE ACROSS THE LAKE ON EARLY TUESDAY. WINDS WILL SHIFT
TO THE NORTH/NORTHWEST BEHIND THIS FRONT WITH WIND SPEEDS AS HIGH
AS 10 TO 20 KNOTS. HIGH PRESSURE WILL BEGIN TO BUILD OVER THE
WESTERN PART OF THE OHIO VALLEY FOR THE MID TO LATER PART OF THE
WEEK. THIS WILL KEEP A LIGHT NORTHWEST WIND FLOW OVER THE LAKE
THROUGH FRIDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...GARNET/MULLEN
SHORT TERM...MULLEN
LONG TERM...GARNET
AVIATION...LOMBARDY
MARINE...GARNET
Hazardous weather outlook, Jul 19, 3:35 PM EDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
335 PM EDT SUN JUL 19 2015

OHZ008>014-018>023-027>033-036>038-047-089-PAZ001>003-201945-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
335 PM EDT SUN JUL 19 2015

...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO
SOME MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142-143-162-163-OHZ003-006-007-017-201945-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-LUCAS-WOOD-
OTTAWA-HANCOCK-
335 PM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-144>149-164>169-201945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
335 PM EDT SUN JUL 19 2015

...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 5:28 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
528 PM EDT SUN JUL 19 2015

OHZ010-028>030-036-037-192200-
RICHLAND-MORROW-ASHLAND-LORAIN-MARION-CRAWFORD-
528 PM EDT SUN JUL 19 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MARION...
NORTHERN MORROW...RICHLAND...SOUTHEASTERN CRAWFORD...ASHLAND AND
SOUTHWESTERN LORAIN COUNTIES...

AT 527 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 6 MILES
SOUTHWEST OF NEW LONDON TO NEAR MANSFIELD TO NEAR GALION TO 8 MILES
NORTHEAST OF MARION...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...ASHLAND...MOUNT GILEAD...GALION...SHELBY...ONTARIO...
LEXINGTON...LOUDONVILLE...NEW LONDON...BELLVILLE...PLYMOUTH...
HAYESVILLE...SAVANNAH...POLK...SULLIVAN...BUTLER...PERRYSVILLE...
SHILOH...LUCAS AND CALEDONIA.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4071 8301 4070 8284 4077 8272 4099 8273
      4099 8245 4107 8243 4107 8234 4111 8233
      4112 8217 4100 8217 4099 8213 4067 8213
      4067 8222 4057 8222 4055 8235 4055 8264
      4052 8265 4052 8295
TIME...MOT...LOC 2127Z 291DEG 23KT 4101 8249 4082 8254 4068 8278 4066
8300

MULLEN
Special weather statement, Jul 19, 5:42 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
542 PM EDT SUN JUL 19 2015

PAZ002-003-192245-
CRAWFORD-SOUTHERN ERIE-
542 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ERIE AND EASTERN
CRAWFORD COUNTIES...

AT 541 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAMBRIDGE SPRINGS...OR
13 MILES NORTHEAST OF MEADVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CORRY...TITUSVILLE...UNION CITY...CAMBRIDGE SPRINGS...RICEVILLE...
LINCOLNVILLE...CANADOHTA LAKE...GUYS MILLS...COCHRANTON...HYDETOWN...
MILL VILLAGE...BLOOMING VALLEY...TOWNVILLE...SPARTANSBURG...
VENANGO...ELGIN...CENTERVILLE AND WOODCOCK.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN PENNSYLVANIA.

LAT...LON 4162 7982 4154 7993 4151 7998 4149 8000
      4148 8010 4186 8012 4200 7961 4162 7961
TIME...MOT...LOC 2141Z 279DEG 22KT 4179 7998

OUDEMAN
Special weather statement, Jul 19, 6:05 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
605 PM EDT SUN JUL 19 2015

OHZ029>031-036>038-047-192245-
RICHLAND-MORROW-KNOX-ASHLAND-MARION-WAYNE-HOLMES-
605 PM EDT SUN JUL 19 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HOLMES...EASTERN
MARION...MORROW...KNOX...WAYNE...SOUTHERN RICHLAND AND ASHLAND
COUNTIES...

AT 604 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEAR
WEST SALEM TO 6 MILES EAST OF HAYESVILLE TO LOUDONVILLE TO 6 MILES
SOUTHEAST OF BELLVILLE TO NEAR CARDINGTON...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
WOOSTER...ASHLAND...MOUNT VERNON...MOUNT GILEAD...MILLERSBURG...
ORRVILLE...RITTMAN...LEXINGTON...DOYLESTOWN...LOUDONVILLE...
FREDERICKTOWN...GAMBIER...CRESTON...CARDINGTON...BELLVILLE...
DALTON...SHREVE...WEST SALEM...ASHLEY AND DANVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4036 8292 4041 8293 4043 8307 4070 8307
      4068 8237 4094 8229 4100 8212 4098 8165
      4067 8165 4045 8195 4045 8218 4033 8219
TIME...MOT...LOC 2204Z 278DEG 26KT 4096 8216 4075 8214 4066 8224 4054
8245 4055 8296

MULLEN
Local storm report, Jul 19, 6:41 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
641 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     VANLUE                  40.98N 83.48W
07/19/2015                   HANCOCK            OH   TRAINED SPOTTER

            SEVERAL LARGE TREE BRANCHES DOWN IN A CAMPGROUND IN
            VANLUE.

&&

OUDEMAN
Special weather statement, Jul 19, 6:49 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
649 PM EDT SUN JUL 19 2015

PAZ003-192330-
CRAWFORD-
649 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CRAWFORD COUNTY...

AT 648 PM EDT...A STRONG THUNDERSTORM WAS NEAR GUYS MILLS...OR 14
MILES EAST OF MEADVILLE...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...GUYS MILLS...HYDETOWN AND TOWNVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN PENNSYLVANIA.

LAT...LON 4162 7962 4162 7982 4161 7983 4157 7988
      4155 7992 4154 7993 4152 7997 4170 7997
      4175 7965 4174 7962
TIME...MOT...LOC 2248Z 268DEG 16KT 4162 7988

OUDEMAN
Special weather statement, Jul 19, 8:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
805 PM EDT SUN JUL 19 2015

OHZ036-200045-
MARION-
805 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT MARION COUNTY...

AT 804 PM EDT...A STRONG THUNDERSTORM WAS NEAR MARION...MOVING
SOUTHEAST AT 15 MPH.

WINDS OF 40 TO 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARION...PROSPECT...LA RUE...MORRAL...WALDO...CALEDONIA...NEW
BLOOMINGTON...GREEN CAMP AND STATE ROUTE 229 AT US ROUTE 23.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN OHIO.

LAT...LON 4044 8325 4051 8325 4051 8342 4069 8342
      4069 8331 4070 8330 4070 8286 4064 8286
      4064 8296 4049 8296 4048 8302 4043 8302
TIME...MOT...LOC 0004Z 312DEG 14KT 4054 8321

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 5:04 AM EDTRiver Flood WarningCLEMarion37 hr

Nearby

Special Weather Statements in Ohio, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.